# SDR UALA2011021100717

- Difficulty date: February 10, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,188 hours, 25,231 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH OVERHEAD PANEL SWITCH ON, DOOR MOUNTED EXIT INDICATORS AT DOOR EXTINGUISHED.  ALL OTHER LIGHTS NORMAL. DOOR 2R EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY PACK M732 IAW MM & OPS CHECK GOOD ON NON ROUTINE.
